Posted by: Binky | 2012-02-20

Sick of feeling sick

Hi Doctor

I hope you can help. I am female, just turned 50 years. 3 weeks ago I had flu which started in my chest and then moved upwards to my head. After 2 weeks I was still chesty so went to my GP, who prescribed Numoxx 400. I had such a dreadful reaction after taking the first tablet (heart palpitations, restless legs, tremors and insomnia that night) that I phoned my GP who told me to stop taking it immediately. I am currently on Cardorcor 2.5mg for occasional extrasystole (which disappears when I do Treadmill ECG) , Simvastatin 10mg for cholestrol and Alzam 0.25 for anxiety attacks. In January went for my check-up at Gynae - everything came back normal. Last week I had blood work done - results: Thyroid normal, Blood sugar normal, Cholesterol 5.2, but my estrogen levels are lower than normal, so my doc said I am probably peri-menopausal. The thing is every morning (even before I had the flu) I feel just awful, I feel a bit dizzy and fuzzy, very lethargic, headaches, and little shaky inside. Gradually later in the morning I start feeling more like my " old"  self. I hate this horrible feeling of general malaise. Once again this morning I feel dreadful, and even had my blood pressure taken : 120/81. I am at an absolute loss at to what this could be but I just can''t take starting each day feeling so awful - especially when at work. What else would you suggest I investigate? I''m a bit shy to ask my doctor again, as he probably thinks I am a hypochrondriac, and I don''t want to waste his time, but I do know that at the beginning of every day I don''t feel well. Sorry about the novel ,,,,,, :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


There are a multitude of possible causes for your symptoms and I suggest that you reconsult your doctor for further tests or a referral to a specialist. Refer to the following link for detailed information about the possible causes:


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2014-11-28

Dear Doctor 3 weeks ago I went to a prostitute and she performed oral sex on me with a condom. A day later I developed testicular pain. A day later I received some antibiotics namely ceftriaxone 250 mg IM in a single dose and doxycycline 200 mg for 10 days. Because the symptoms never disappeared I was prescribed cefixime 400mg and 1g azithromycin in a single dose and some anti inflammatory 400mg celebrex per day. I went for a urine test that was normal. The pain still comes and goes. Why is this? I was stupid to perform such a thing but what do you suggest?

Reply to Anonymous
Posted by: johanna | 2014-10-08

Please can you help me, I have a cold and the doctor prescribed Numoxx 400mg and Pulmosin 20mg I took this for days and I developed blur vision and cold sore. I saw on the web this is side effect that can accur. I went and check my sugar levels and all of a sudden it was 8,2 I don't know what is going on could this be of the medicine because I never had a problem in this regard. I went back to my GP and he gave me a new script for Zinnat 500grm but I am to scared to take it, please HELP what must I do. Looking forward to response. Regards Johanna

Reply to johanna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.